# SDR C2XA10SH069

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 18,447 hours, 14,100 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Waste Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK WASTE DRAIN VALVE SUPPORT HAS CORROSION.  REMOVED AND REPLACED SUPPORT IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
